Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 83, NWS Shreveport, LA

December 13, 2022Cherokee County, Rusk County, Texas

NWS Shreveport, LA issued this tornado warning at Dec 13, 2022, 1:47 PM CST for Cherokee County, Rusk County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 13, 2022, 1:47 PM CST (19:47 UTC)
Expired
Dec 13, 2022, 2:15 PM CST
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cherokee County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 139 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 13, 9:07 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
0 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WFUS54 KSHV 131947
TORSHV
TXC073-401-132015-
/O.NEW.KSHV.TO.W.0083.221213T1947Z-221213T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
147 PM CST Tue Dec 13 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southwestern Rusk County in northeastern Texas...
  Central Cherokee County in northeastern Texas...

* Until 215 PM CST.
    
* At 147 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Rusk, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Ponta around 205 PM CST.
  New Salem around 210 PM CST.

Other locations impacted by this tornadic thunderstorm include
Gallatin, Glenfawn, Reklaw and New Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3170 9522 3175 9528 3207 9502 3190 9483
TIME...MOT...LOC 1947Z 225DEG 40KT 3176 9522 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13
1 follow-up statement
153 
WWUS54 KSHV 131957
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
157 PM CST Tue Dec 13 2022

TXC073-401-132015-
/O.CON.KSHV.TO.W.0083.000000T0000Z-221213T2015Z/
Rusk TX-Cherokee TX-
157 PM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR
SOUTHWESTERN RUSK AND NORTHEASTERN CHEROKEE COUNTIES...
    
At 157 PM CST, a severe thunderstorm capable of producing a tornado
was located near Rusk, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Ponta around 205 PM CST.
  New Salem around 210 PM CST.

Other locations impacted by this tornadic thunderstorm include
Glenfawn, Reklaw, Gallatin and New Summerfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3176 9513 3182 9520 3207 9502 3190 9483
TIME...MOT...LOC 1957Z 225DEG 40KT 3184 9512 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 13, 10:57 AM CST, 2 hours 50 minutes earlier.

Area forecast discussion, Dec 13, 10:57 AM CST, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1057 AM CST Tue Dec 13 2022

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1041 AM CST Tue Dec 13 2022

Bottom Line up front: A widespread severe weather event continues
to look likely, as afternoon heating gets underway here.

Surface analysis shows the low pressure system located along the
KS/NE border, with ejection towards the northeast taking place in
the next few hours. All hazards will be possible today as severe
weather gets underway, with tornadoes and damaging winds being the
primary threat. The tornado hazard will be twofold: with
supercells possible ahead of the main line, and then tornadoes
embedded within the main line itself. A tornado watch is already
in effect for many of our E. Texas counties, with future watches
very likely downstream as the afternoon progresses.

/44/

&&

.SHORT TERM...
(Tuesday through Wednesday)
Issued at 313 AM CST Tue Dec 13 2022

Cloudy and cool with mid to upper 50s north of I-20 with
increasing winds that will help to lift and dissipate the
1-3 mi fog in place. Farther south, the winds are gusting in the
mid to upper teens with lower 60s. Our dew points are in the upper
50s and lower 60s, even down wind. The warm front is just to our
SW with mid to upper 60s dew points likely to lift across I-20
this afternoon.

The cold front is still well to our west, with a developing line
of thunderstorm that will be moving into the DFW metroplex for
their morning commute. The upper low is pushing off the front
range now over E CO/NW KN at 532dam. The HRRR shows this line
swiftly headed into our area later this morning and during early
afternoon across McCurtain and many of our TX counties. The
developing squall line will be near Texarkana down to near Lufkin
by mid afternoon with peak of heating likely to ramp up the energy
a bit.

Skies will be mostly cloudy to cloudy with the warm front lifting
into Toledo Bend country with low to mid 70s. Here is where the
rubber meets the road with the SPC Day1 outlook focused in over
deep east Texas for the mid afternoon and late day right in the
heart of our four state area. The main push will be stretching
from Lufkin to Shreveport and Magnolia, and will continue moving
east over our Parishes and south central Arkansas counties in the
early to middle evening hours with the lion share clear for us
before midnight.

However, the upper low will be lifting more north than east,
allowing the tail end of convergence in the line to linger a
little longer for the last corner of our central LA Parishes into
the wee hours. The WPC also has a large area of Slight Risk for
heavy rainfall, which may train a bit more this evening. The
rainfall amounts expected have not changed much with lots of 1 to
2 inch amounts and perhaps a few higher amounts after dark. Until
then the SE winds will remain gusty into the 20-30 mph range as
the warm front makes a move into our zones, in fact Tyler just
gusted to 26KTs.

The winds will become W/SW behind the line and any cold frontal
NW winds will hold off through much of the overnight as the parent
low heading into Iowa deepens to 525dam. The models all light up
the 850-700mb front for us again with more shower activity before
daybreak and lingering into the early daylight hours. We will see
the NW winds back off speeds as the air mass to arrive will be a
minute. As the upper low lifts farther north, that gradient will
slack off a good by for Wednesday. Higher pressure will start to
spill into our TX counties by lunch and spread across the
remainder of the cwa. Our overnight lows will be in a wide range
with highs on Wednesday averaging in the lower 60s, right around
the normal mid December range once again. /24/

&&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 313 AM CST Tue Dec 13 2022

A gradual cooling trend expected at the start of the long-term
period beginning Friday night as Canadian high pressure seeps cooler
air southward across the ArkLaTex. Low temperatures in the mid to
upper 30s on Wednesday morning to trend down to the mid 20s to mid
30s by Saturday morning. High temperatures will average in the 40s
and 50s from midweek through Saturday.

Warming trend expected late into the weekend into early next week as
the surface high shifts east and upper-flow becomes zonal. A surface
low emerging from the south Texas coast will swing east across the
northern Gulf of Mexico early next week allowing for increased rain
chances initially south of I-20 beginning on Sunday afternoon. An
upper-level disturbance lagging behind the surface low will extend
rain chances areawide from Sunday night into Monday with conditions
improving from the west on Monday night. Based on latest model
guidance, temperatures will have rebounded to above freezing,
mitigating the threat for wintry precipitation during the early
part of the work week. /05/

&&

.AVIATION...
(18Z TAFS)
Issued at 1041 AM CST Tue Dec 13 2022

Conditions are quickly going to deteriorate across our terminals,
as a line of severe thunderstorms begins to approach the region.
Look for drops in both ceilings and visibility as heavy
thunderstorms move over terminals, with drops into LIFR category
possible. However, have mostly maintained MVFR/IFR conditions,
with amendments as needed.

/44/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  54  61  39 /  90  60  40   0
MLU  72  58  65  40 /  70 100  80   0
DEQ  67  43  58  33 /  90  10  20   0
TXK  70  49  60  37 / 100  40  30   0
ELD  67  50  58  35 /  90  80  50   0
TYR  72  49  62  39 /  90  10  20   0
GGG  72  50  62  37 /  90  30  30   0
LFK  75  54  64  39 /  90  50  30   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...44
LONG TERM....09
AVIATION...44
Hazardous weather outlook, Dec 13, 12:13 PM CST, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1213 PM CST Tue Dec 13 2022

ARZ050-051-059-060-070-OKZ077-TXZ096-097-108>112-124>126-136>138-
149>151-141400-
Sevier-Howard-Little River-Hempstead-Miller-McCurtain-Red River-
Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-
1213 PM CST Tue Dec 13 2022

...TORNADO WATCH 582 IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

This Hazardous Weather Outlook is for southwest Arkansas, southeast
Oklahoma and northeast Texas.

.DAY ONE...This afternoon and tonight.

Severe weather will be possible across the entire ArkLaTex this
afternoon into this evening as potentially dangerous supercell
thunderstorms embedded within a squall line move east across the
region. All modes of severe weather will be possible with damaging
winds, tornadoes, and locally heavy rainfall being the main threats
followed by large hail as a secondary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light freeze conditions may be possible mainly north of I-20 from
Friday morning through Sunday morning.

A wintry mix is possible across portions of Southeast Oklahoma and
Southwest and South Central Arkansas late Sunday into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon into this evening.

ARZ061-071>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-141400-
Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby-
Angelina-San Augustine-
1213 PM CST Tue Dec 13 2022

This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana
and east Texas.

.DAY ONE...This afternoon and tonight.

Severe weather will be possible across the entire ArkLaTex this
afternoon into this evening as potentially dangerous supercell
thunderstorms embedded within a squall line move east across the
region. All modes of severe weather will be possible with damaging
winds, tornadoes, and locally heavy rainfall being the main threats
followed by large hail as a secondary threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light freeze conditions may be possible mainly north of I-20 from
Friday morning through Sunday morning.

A wintry mix is possible across portions of Southeast Oklahoma and
Southwest and South Central Arkansas late Sunday into Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon through
tonight.

In the hours before

Special weather statement, Dec 13, 11:58 AM CST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1158 AM CST Tue Dec 13 2022

ARZ050-OKZ077-TXZ096-131845-
Sevier AR-McCurtain OK-Red River TX-
1158 AM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of northwestern Sevier,
McCurtain and northeastern Red River Counties through 1245 PM CST...

At 1158 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Octavia to near Manchester. Movement was
east at 40 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Idabel, Broken Bow, Wright City, Millerton, Haworth, Garvin,
Eagletown, Moon, Smithville, Cerrogordo, Hochatown, Watson,
Goodwater, Shinewell, Mount Herman, Glover, America, West Line,
Bethel and Oak Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CST for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

&&

LAT...LON 3449 9446 3419 9447 3419 9437 3369 9459
      3380 9516 3451 9483 3451 9458
TIME...MOT...LOC 1758Z 291DEG 33KT 3446 9476 3379 9510

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Dec 13, 12:07 PM CST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1207 PM CST Tue Dec 13 2022

TXZ096-097-109>112-131830-
Cass TX-Camp TX-Bowie TX-Red River TX-Morris TX-Titus TX-
1207 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of northwestern Cass,
Bowie, Morris, eastern Titus, north central Camp and southeastern Red
River Counties through 1230 PM CST...

At 1206 PM CST, Doppler radar was tracking a strong thunderstorm over
Us 259 And I 30 Intersection, or 14 miles southeast of Boxelder,
moving northeast at 60 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Pleasant, New Boston, Hooks, De Kalb, Naples, Maud, Omaha, Red
Lick, Cason, Us 259 And I 30 Intersection, Cookville, Rocky Branch,
Dalby Springs, Leary, Almont, Spring Hill, Beaverdams, Lydia, Roeder
and Harvard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CST for southwestern
Arkansas...southeastern Oklahoma...and northeastern Texas.

&&

LAT...LON 3368 9469 3368 9459 3365 9459 3366 9455
      3363 9457 3364 9452 3362 9453 3364 9445
      3360 9447 3358 9438 3354 9438 3359 9424
      3356 9425 3356 9419 3358 9422 3359 9418
      3353 9409 3298 9484 3307 9499
TIME...MOT...LOC 1806Z 225DEG 62KT 3329 9476

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, Dec 13, 1:15 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
115 PM CST Tue Dec 13 2022

TXZ111-112-125-126-138-131945-
Upshur TX-Harrison TX-Cass TX-Marion TX-Morris TX-
115 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of northwestern Marion,
southwestern Cass, northwestern Harrison, northeastern Upshur and
southeastern Morris Counties through 145 PM CST...

At 114 PM CST, Doppler radar was tracking a strong thunderstorm near
Ore City, or 10 miles east of Gilmer, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hughes Springs, Lone Star, Ore City, Diana, Cedar Springs and
Avinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CST for northeastern
Texas.

&&

LAT...LON 3275 9489 3291 9473 3291 9472 3310 9453
      3294 9442 3275 9461 3271 9464 3266 9475
      3266 9476 3264 9478
TIME...MOT...LOC 1914Z 222DEG 45KT 3279 9477

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Dec 13, 1:33 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Shreveport LA
133 PM CST Tue Dec 13 2022

TXZ136-137-150-132000-
Gregg TX-Smith TX-Rusk TX-
133 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of eastern Smith,
northwestern Rusk and south central Gregg Counties through 200 PM
CST...

At 132 PM CST, Doppler radar was tracking a strong thunderstorm over
Overton, or 12 miles northwest of Henderson, moving northeast at 45
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Longview, Kilgore, Overton, New London, Arp, Rolling Meadows, Monroe
and Laird Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CST for northeastern
Texas.

&&

LAT...LON 3217 9499 3224 9506 3247 9482 3235 9468
TIME...MOT...LOC 1932Z 227DEG 38KT 3224 9498

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Dec 13, 1:43 PM CST, 4 minutes before
Special Weather Statement
National Weather Service Shreveport LA
143 PM CST Tue Dec 13 2022

TXZ166-167-132015-
Sabine TX-San Augustine TX-
143 PM CST Tue Dec 13 2022

...A strong thunderstorm will impact portions of east central San
Augustine and northwestern Sabine Counties through 215 PM CST...

At 143 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Rosevine, or 21 miles north of Ebenezer, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Milam, Rosevine, Bronson and Sexton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3133 9414 3157 9397 3159 9393 3159 9392
      3160 9392 3149 9375 3127 9405
TIME...MOT...LOC 1943Z 218DEG 36KT 3133 9406

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 11:31 AM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Red River, Titus, Wood59 min
Dec 13, 12:07 PM CSTSpecial Weather StatementSHVBowie, Morris23 min
Dec 13, 1:15 PM CSTSpecial Weather StatementSHVMorris30 min
Dec 13, 1:33 PM CSTSpecial Weather StatementSHVGregg27 min
Dec 13, 1:43 PM CSTSpecial Weather StatementSHVSabine32 min
Dec 13, 1:51 PM CSTSpecial Weather StatementSHVCass39 min
Dec 13, 1:54 PM CSTTornado WarningSHVGregg, Harrison39 min
Dec 13, 2:00 PM CSTTornado WarningSHVSabine, San Augustine, Shelby30 min
Dec 13, 2:12 PM CSTTornado WarningSHVCherokee, Rusk33 min
Dec 13, 2:28 PM CSTTornado WarningSHVShelby47 min
Dec 13, 2:31 PM CSTSpecial Weather StatementSHVMarion44 min
Dec 13, 2:36 PM CSTTornado WarningSHVPanola, Rusk24 min
Dec 13, 2:43 PM CSTSevere Thunderstorm WarningSHVCherokee, Nacogdoches47 min
Dec 13, 2:55 PM CSTTornado WarningSHVPanola, Rusk35 min
Dec 13, 3:02 PM CSTSevere Thunderstorm WarningSHVCass, Marion43 min
Dec 13, 3:15 PM CSTTornado WarningSHVNacogdoches, Rusk45 min
Dec 13, 3:17 PM CSTSevere Thunderstorm WarningSHVAngelina, Nacogdoches43 min
Dec 13, 3:29 PM CSTTornado WarningSHVHarrison, Panola31 min
Dec 13, 3:38 PM CSTTornado WarningSHVNacogdoches, Panola, Rusk, Shelby37 min
Dec 13, 3:49 PM CSTTornado WarningSHVAngelina, Nacogdoches, San Augustine41 min
Dec 13, 3:54 PM CSTTornado Warning Tornado observedConsiderable damage threatSHVHarrison36 min
Dec 13, 4:10 PM CSTTornado WarningSHVPanola50 min
Dec 13, 4:21 PM CSTTornado WarningSHVSan Augustine, Shelby39 min
Dec 13, 4:28 PM CSTTornado WarningSHVNacogdoches, San Augustine, Shelby35 min
Dec 13, 5:02 PM CSTTornado WarningSHVShelby43 min

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.